# SDR AALA20072002

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COS INFLIGHT T1009/20OCT - EXTENDED LANDING GEAR ON FINAL.  ATTEMPTED TO ARM AUTO BRAKES NUMBER TWO.  ANTI-SKID LIGHT ILLUMINATED ON LEFT OUTBOARD AND RIGHT INBOARD.  ALSO, LANDING WHEEL NOT TURNING INDICATION.  LANDED COS WITHOUT INCIDENT.  BOTH LEFT OUTBOARD AND RIGHT INBOARD TRANSDUCERS BAD.  REPLACED ANTI-SKID CONTROL BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
